MathSciNet Relay Station
MathSciNet bibliographic data
MR1706614 (2000k:52009) 52B10 (51M20 52B45)
Conway, J. H.; Radin, C.; Sadun, L. On angles whose squared trigonometric functions are rational. Discrete Comput. Geom. 22 (1999), no. 3, 321–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement